# SDR UALA2012101205820

- Difficulty date: October 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 45,356 hours, 18,582 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 148
- Condition: Malfunctioned
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CONTINUES TO NOSE UP PITCH AFTER RELEASING SIDE STICK .5DG PER SECOND.  REPLACED ELAC 2 PCN 482-9572 PRECAUTIONARY. ACP TSM 27-30-810-853-A.  WIRING CHECKS OK, REPLACED NR 2 ELAC PER MM.
